MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US S-ROM M HEAD 36MM +3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Catalog Number 136532000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Metal Related Pathology (4530)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery due to metallosis from metal on metal debris.Revision of left-side ultamet metal on metal liner 36x60mm and s-rom metal head.Reason for revision is due to metal ions in the blood due to metal on metal debris.Patient was originally treated on (b)(6), 2004.Patient underwent separate revision surgery on right side for same issue.A new poly liner was implanted at that time.Those implants revised were metal liner and s-rom metal head.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The adverse symptoms alleged and product code reported is associated with the depuy metal on metal articulation.A complaint database search and/or device manufacturing (dhr) reviews will not be performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a manufacturing record evaluation (mre) will not be performed since mom systems are obsolete.Added: b5.
 
Event or Problem Description
Additional information received states that the s-rom stem and sleeve were not revised in both cases.Just the head and pinnacle metal liners.

Brand Name
S-ROM M HEAD 36MM +3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20582252
Report Number1818910-2024-22856
Device Sequence Number8171159
Product Code LPH
UDI-Device Identifier10603295033387
UDI-Public(01)10603295033387(17)20100812(10)1826213
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2010
Device Catalogue Number136532000
Device Lot Number1826213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/06/2024
11/11/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/08/2024
11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE MTL INS NEUT36IDX56OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale